Irina Gelbukh

Ph.D. (mathematics)

Hide details

Research interests


 Google Scholar
 Scopus math


  1. Irina Gelbukh. Sufficient conditions for the compactifiability of a closed one-form foliation. Turkish Journal of Mathematics, to appear in 2017.

  1. Irina Gelbukh. Isotropy index for the connected sum and the direct product of manifolds. Publicationes Mathematicae Debrecen, to appear in vol. 90, 2017.

  1. Irina Gelbukh. The co-rank of the fundamental group: the direct product, the first Betti number, and the topology of foliations. Mathematica Slovaca, to appear in vol. 67, 2017.

  1. Irina Gelbukh. Co-rank and Betti number of a group. Czechoslovak Mathematical Journal, 65(2):565567, .

  1. Irina Gelbukh. The number of minimal components and homologically independent compact leaves of a weakly generic Morse form on a closed surface. Rocky Mountain Journal of Mathematics, 43(5):1537–1552, 2013.

  1. Irina Gelbukh. Close cohomologous Morse forms with compact leaves. Czechoslovak Mathematical Journal, 63(2):515–528, 2013.

  1. Irina Gelbukh. The number of split points of a Morse form and the structure of its foliation. Mathematica Slovaca, 63(2):331–348, 2013; Zbl pre06163523.

  1. Irina Gelbukh. Structure of a Morse form foliation on a closed surface in terms of genus. Differential Geometry and its Applications, 29(4):473–492, 2011; Zbl 1223.57022.

  1. Irina Gelbukh. On collinear closed one-forms. Bulletin of the Australian Mathematical Society, 84(2):322–336, 2011; Zbl 1226.57040.

  1. Irina Gelbukh. On compact leaves of a Morse form foliation. Publicationes Mathematicae Debrecen, 78(1):37–48, 2011; Zbl 1240.57011.

  1. Irina Gelbukh. Ranks of collinear Morse forms. Journal of Geometry and Physics, 61(2):425–435, 2011; Zbl 1210.57027.

  1. Irina Gelbukh. Number of minimal components and homologically independent compact leaves for a Morse form foliation. Studia Scientiarum Mathematicarum Hungarica, 46(4):547–557, 2009.

  1. Irina Gelbukh. On the structure of a Morse form foliation. Czechoslovak Mathematical Journal, 59(1):207–220, 2009; Zbl 1224.57010.

  1. Irina Gelbukh. Presence of minimal components in a Morse form foliation. Differential Geometry and its Applications, 22(2):189–198, 2005; Zbl 1070.57016.

  1. I.A. Mel'nikova. Maximal isotropic subspaces of skew-symmetric bilinear mapping. Moscow University Mathematics Bulletin 54(4):1–3, 1999; Zbl 0957.57018.
    Translated from: И.А. Мельникова. Максимальные изотропные подпространства кососимметрического билинейного отображения. Вестник МГУ, Сер. матем., мех. 4:3–5, 1999.

  1. I.A. Mel'nikova. Noncompact leaves of foliations of Morse forms. Mathematical Notes 63(6):760–763, June 1998; Zbl 0917.57022.
    Translated from: И.А. Мельникова. Некомпактные слои слоения морсовской формы. Математические заметки 63(6):862–865, 1998.

  1. I.A. Mel'nikova. Properties of Morse forms that determine compact foliations on $M_g^2$. Mathematical Notes 60(6):714–716, 1996; Zbl 0898.57012.
    Translated from: И.А. Мельникова. Свойства морсовской формы, определяющей компактное слоение на $M^2_g$. Математические заметки 60(6):942–945, 1996.

  1. I.A. Mel'nikova. Singular points of a Morsian form and foliations. Moscow University Mathematics Bulletin 51(4):33–36, 1996; Zbl 0914.58006.
    Translated from: И.А. Мельникова. Особые точки морсовской формы и слоения. Вестник МГУ, Сер. матем., мех. 4:37–40, 1996.

  1. I.A. Mel'nikova. A test for compactness of a foliation. Mathematical Notes 58(6):1302–1305, 1995; Zbl 0857.57030.
    Translated from: И.А. Мельникова. Признак компактности слоения. Математические заметки 58(6):872–877, 1995.

  1. I.A. Mel'nikova. A test for non-compactness of the foliation of a Morse form. Russian Mathematical Surveys 50(2):444–445, 1995; Zbl 0859.58005.
    Translated from: И.А. Мельникова. Признак некомпактности слоения морсовской формы. Успехи математических наук 50(3):217–218, 1995.

  1. I.A. Mel'nikova. An indicator of the noncompactness of a foliation on $M_g^2$. Mathematical Notes 53(3):356–358, 1993; Zbl 0809.57018.
    Translated from: И.А. Мельникова. Признак некомпактности слоения на $M_g^2$. Математические заметки 53(3):158–160, 1993.


  1. Irina Gelbukh. Rank of a maximal subgroup in $H^1(M,Z)$ with trivial cup-product. Fourth International Conference of Applied Mathematics and Computing (FICAMC), Plovdiv, Bulgaria, August 12–18, 2007.

  1. I.A. Melnikova. Compact foliations of a Morse form on $M_g^2$. International Conference on Topology and Applications in memory of P.S. Alexandroff (1896–1982). Moscow, Russia, May 27–31, 1996.

PhD thesis


Last modified 2017-02-05
Abstracts in separate files, for Google Scholar's pleasure.